# SDR HEEA0012877

- Difficulty date: February 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1167G
- Make and model: Bell 407
- Aircraft serial: 53067
- System (JASC): 6321 · Main Rotor Brake
- Part: Rotor Brake
- Part number: 206340301103
- Condition: Defective
- Location: Puck
- Part time: 502 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROTOR BRAKE HAS ONE PUCK MISSING.
